Pharmacy Health Children's Paracetamol suspension 5-12 yrs 200ml

For temporary relief of pain and reducing fever in children. Pleasant tasting Strawberry-Vanilla flavour.

Availability: In stock

Regular Price: NZ$14.42

Special Price NZ$5.49

You Save: Up to 65%


Speedy dispatch.

Product Description
Details
Pharmacy Health Children's Paracetamol suspension 5-12 yrs 200ml is used for temporary relief of fever and pain associated with teething, headache, earache, immunisation and symptoms of cold and flu.

  • This product contains maltitol and sorbitol which may have a laxative effect or cause diarrhoea in some people.
  • Child resistant cap fitted.
  • To engage child-resistant closure, tighten the cap, then turn backwards.
  • Suitable for children with asthma who are sensitive to aspirin.

Warnings:
Children and adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.
If an overdose is taken or suspected

Additional Information
Additional Information
SKU9331483002160
BrandPHARMACY HEALTH
ManufacturerNo
ARTG (AUST L/R xxxx)No
Fragrance TypeNo
Reviews
Write Your Own Review
You're reviewing: Pharmacy Health Children's Paracetamol suspension 5-12 yrs 200ml
How do you rate this product? *
 1 star2 stars3 stars4 stars5 stars
Quality and Results
Value for Money